# SDR DLM88971262

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC QUANTITY DROPPED TO 1 WITH LOW QTY LIGHT INFLIGHT.  C/W POM AND TURNED OFF RIGHT HYD PUMP, QTY INCREASED TO 5.  TIGHTENED B-NUT ON ABS MANIFOLD IN RIGHT WHEEL WELL, LEAK CHKS GOOD.
